# SDR SWIA200819919

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 26,134 hours, 24,461 cycles
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED IN THE REAR OF THE PASSENGER CABIN.  (FLIGHT NR 2811) INSPECTED AND RAN BOTH AIR CONDITIONING SYSTEMS.  VERIFIED THAT THERE WAS NO SMOKE IN CABIN.  OPS CHECK GOOD.
